# SDR CA020808005

- Difficulty date: August 1, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,169 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7700 · Engine Indicating System
- Part: Light
- Part number: URHB32E
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A RUN UP, EXPERIENCED A LOSS OF RPM OF 200 CYCLES ON THE RT MOTOR. AFTER VERIFICATION, AN INDICATOR LIGHT WAS FOUND TO BE DEAD. 2 MONTHS AGO THE SAME PROBLEM HAPPENED WITH ANOTHER ENGINE.
